# SDR CA101018010

- Difficulty date: October 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A330*
- Aircraft time: 44,171 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Connector
- Condition: Loose
- Location: Accumulator
- Component: Accumulator, Airbus
- Component part number: 08825904644
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ECAM GREEN HYD RESEVOIR LOW LEVEL.  NO NOSE WHEEL STEERING AFTER LANDING.  IN CRUISE ECAM MSG "HYD GREEN SYS LEAK" ON SELECTION OF GEAR DOWN ECAM HYD G RSV LO LEVEL.  TSM 29-11-00-810-801 PERFORMED.  FOUND LEAK ON GREEN SYS ACCUMULATOR.  (UNION LOOSE).  NO MORE LEAK AFTER TIGHTEN UNION.  GREEN HYD SYS SERVICED, 2.5 USG ADDED ACCUMULATOR MFG, NOT FOUND ON LIST.
